# SDR I06B2009 02 06 TM

- Difficulty date: February 6, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145364
- Aircraft time: 9,145 hours, 7,738 cycles
- Engine: Allsn AE3007A
- Engine time: 9,017 hours, 7,623 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 14577751415
- Part serial: TR0601
- Condition: Defective
- Location: Zone 400
- Part time: 9,197 hours, 7,810 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONDUCTED ABORTED TAKEOFF AT APPROX 80 " 90 KIAS DUE TO EICAS MESSAGE " ENG 1 REV DISAGREE".  COMPLIED WITH ABORT PROCEDURE.  MESSAGE DISAPPEARED DURING DECELERATION.  COULD NOT DUPLICATE THE EICAS "ENG 1 REV DISAGREE" MESSAGE.  RETURNED TO THE GATE FOR FURTHER INVESTIGATION.  INFORMED FLIGHT FOLLOWING AND CHIEF PILOT OF THE SITUATION.  WE THEN DISEMBARKED THE PASSENGERS INTO THE SJC TERMINAL FOR THEIR COMFORT WHILE A MX PROCEDURE WAS PERFORMED.  MEL 78-34-00 COMPLETED FOR "ENG 1 REV DISAGREE" MESSAGE AT 1730 LOCAL.  UNEVENTFUL DEPARTURE SJC-MHR AT APPROX 1758 LOCAL WITH 32 PASSENGERS. FINAL ACTION: FEBRUARY 28, 2009 REMOVED DEFECTIVE NR1 THRUST REVERSER PN 145-77751-423 SN TR0601 AND INSTALLED REPAIRED NR 1 THRUST REVERSER PN 145-77751-423 SN TR0973.
